MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-BASIC PACK

Medline Industries, LP MEDLINE; DBD-BASIC PACK
Catalog Number DYNJ88225
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "2 ea broken.2 ea had broken chloraprep.".
 
Additional Manufacturer Narrative
The account reported finding chloraprep preactivated, and the customer reported that 2 ea had broken chloraprep.A photo was received for the investigation; the up-close photo was of the chloraprep and some components, with no other pack contents visible, and orange staining on the chloraprep packaging and a partially orange internal sponge were observed.Based on the investigation and photo evaluation, the reported issue was confirmed.The placement of the chloraprep in the pack was reviewed and found to be in a location that provides adequate protection from pre-activation; it is possible that the activation point may have inadvertently been compressed, causing the component to activate at some point during transit or storage, and the division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-BASIC PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sangameswaran saravanakumar
three lakes drive
northfield, IL 60093--275
MDR Report Key50877370
Report Number1417592-2026-49605
Device Sequence Number10715922
Product Code LRO
UDI-Device Identifier10198459122750
UDI-Public10198459122750
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ88225
Device Lot Number24JBA511
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2025
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown